Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 27, 2021, 5:00 PM CDT for McIntosh County, Oklahoma. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 5:00 PM CDT (22:00 UTC)
- Expired
- Jun 27, 2021, 6:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
County McIntosh County, OK
The radar
The Tulsa radar (KINX), 84 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 1338 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
604
WWUS84 KTSA 272200
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
500 PM CDT Sun Jun 27 2021
OKZ070-071-272300-
Muskogee OK-McIntosh OK-
500 PM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND WEST
CENTRAL MUSKOGEE COUNTIES UNTIL 600 PM CDT...
At 500 PM CDT, a strong thunderstorm was located over Stidham, moving
east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Eufaula... Checotah...
Oktaha... Council Hill...
Rentiesville... Stidham...
Lake Eufaula State Park... Vivian...
Wainwright... Hitchita...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 247 and
270.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3547 9582 3549 9582 3564 9550 3533 9535
3533 9540 3532 9542 3525 9575 3546 9583
TIME...MOT...LOC 2200Z 248DEG 15KT 3537 9571
$$
69What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:00 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 27, 3:00 PM CDT, 2 hours before
Area Forecast Discussion National Weather Service Tulsa OK 300 PM CDT Sun Jun 27 2021 .DISCUSSION... Scattered showers and thunderstorms have redeveloped this afternoon and will likely continue into the overnight hours. Given the excessive rainfall amounts that have fallen in some places over the past 48 hours, it seems prudent to extend the flash flood watch through tonight. The coverage of showers and storms overnight and the most favored location for additional heavy rainfall is in doubt with a lack of model consensus on this, but additional rainfall amounts over two inches are at least locally possible overnight. The trend over the next few days will be towards lesser coverage of showers and storms, and lesser potential for widespread heavy rainfall amounts. The upper trough just to our west will retrogade west as an upper ridge to our east also retrogrades west. Deep moisture will remain in place though, so scattered showers and storms will continue, with locally heavy rainfall possible. By late week, a significant upper trough will develop to our east, which should drive a weak cold front south through the area. This should bring an end to the rain chances by next weekend. Temperatures have overachieved in many places the past couple days, and with rain coverage lessening over the next few days, this trend is likely to continue. As a result, have raised high temperatures above the National Blend of Models forecast most days. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 86 71 87 / 70 60 70 60 FSM 73 90 72 91 / 50 50 30 40 MLC 71 87 69 88 / 50 70 40 50 BVO 68 84 69 85 / 70 60 70 70 FYV 69 86 68 87 / 50 50 40 50 BYV 69 87 69 88 / 50 50 40 50 MKO 71 87 70 88 / 60 70 50 50 MIO 69 85 69 86 / 70 60 70 70 F10 70 86 69 87 / 70 70 60 50 HHW 71 88 71 89 / 30 70 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flash Flood Watch through Monday morning for OKZ054>071. AR...Flash Flood Watch through Monday morning for ARZ001-002-010-011. && SHORT TERM...20 LONG TERM....05 PLATE
Hazardous weather outlook, Jun 27, 4:59 PM CDT, 1 minute before
Hazardous Weather Outlook National Weather Service Tulsa OK 459 PM CDT Sun Jun 27 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 459 PM CDT Sun Jun 27 2021 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Southeast of Interstate 44. ONSET...Ongoing. HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Scattered thunderstorms continue late this afternoon primarily to the south and east of Interstate 44. Locally heavy rainfall will continue to be the main concern, with the overall flash flood threat highest in parts of northeast Oklahoma that have seen multiple rounds of heavier rainfall in the last couple of days. A limited threat of damaging winds will continue through the afternoon and into the early evening with the strongest storms, but organized severe weather is not expected. The afternoon activity will likely diminish in coverage with the loss of daytime heating, but additional heavy rain producing thunderstorms may develop into early Monday morning. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential. THURSDAY...Thunderstorm Potential...Heavy Rain Potential. FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. EXTENDED DISCUSSION... An unsettled weather pattern will result in several rounds of showers and storms across eastern Oklahoma and western Arkansas through this week. Locally heavy rain will continue to be the main concern. Additional rainfall on top of recent rains will also continue to carry a flooding potential. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Jun 27, 3:52 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
352 PM CDT Sun Jun 27 2021
OKZ067-272130-
Wagoner OK-
352 PM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WAGONER COUNTY UNTIL 430
PM CDT...
At 351 PM CDT, a strong thunderstorm was located near Porter, moving
northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm. Funnel clouds are possible in the tropical air mass, but
tornado development is unlikely.
Locations in or near the path include...
Wagoner... Coweta...
Porter... Redbird...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3607 9544 3608 9541 3605 9526 3590 9529
3582 9558 3594 9566 3608 9544
TIME...MOT...LOC 2051Z 241DEG 17KT 3591 9553
69Special weather statement, Jun 27, 4:25 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
425 PM CDT Sun Jun 27 2021
OKZ066-071-272200-
Okmulgee OK-McIntosh OK-
425 PM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCINTOSH AND SOUTH
CENTRAL OKMULGEE COUNTIES UNTIL 500 PM CDT...
At 425 PM CDT, a strong thunderstorm was located 6 miles northwest of
Raiford, moving northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Stidham... Lake Eufaula State Park...
Vivian... Hitchita...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 242 and
263.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3524 9590 3539 9598 3555 9571 3555 9559
3536 9546
TIME...MOT...LOC 2125Z 241DEG 17KT 3535 9585
69Special weather statement, Jun 27, 4:33 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
433 PM CDT Sun Jun 27 2021
OKZ067-068-272215-
Cherokee OK-Wagoner OK-
433 PM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WAGONER AND
NORTHWESTERN CHEROKEE COUNTIES UNTIL 515 PM CDT...
At 433 PM CDT, a strong thunderstorm was located over Wagoner, moving
east at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Wagoner... Hulbert...
Lost City...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3593 9506 3589 9539 3600 9546 3608 9523
3608 9512
TIME...MOT...LOC 2133Z 248DEG 15KT 3595 9534
69Special weather statement, Jun 27, 5:00 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
500 PM CDT Sun Jun 27 2021
OKZ070-071-272300-
Muskogee OK-McIntosh OK-
500 PM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH AND WEST
CENTRAL MUSKOGEE COUNTIES UNTIL 600 PM CDT...
At 500 PM CDT, a strong thunderstorm was located over Stidham, moving
east at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Eufaula... Checotah...
Oktaha... Council Hill...
Rentiesville... Stidham...
Lake Eufaula State Park... Vivian...
Wainwright... Hitchita...
Pierce... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 247 and
270.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3547 9582 3549 9582 3564 9550 3533 9535
3533 9540 3532 9542 3525 9575 3546 9583
TIME...MOT...LOC 2200Z 248DEG 15KT 3537 9571
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:00 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Washington | 4 hr |
| Jun 26, 10:12 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Delaware, Mayes, Nowata, Osage and 5 more | 3 hr |
| Jun 26, 11:33 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa, Rogers | 10 hr |
| Jun 27, 12:45 AM CDT | Areal Flood Advisory | TSA | Creek, Delaware, Mayes, Muskogee, Okfuskee, Okmulgee and 6 more | 5 hr |
| Jun 27, 4:50 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 4 hr |
| Jun 27, 6:21 AM CDT | Flash Flood Warning | TSA | Okmulgee | 3 hr |
| Jun 27, 8:37 AM CDT | Areal Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Jun 27, 9:09 AM CDT | River Flood Warning | TSA | Creek | 18 hr |
| Jun 27, 10:26 AM CDT | River Flood Warning | TSA | Tulsa | 7 hr |
| Jun 27, 3:52 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| Jun 27, 4:25 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Jun 27, 4:33 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
Nearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.